@article{TM_2011_275_a9,
author = {Malkhaz Bakuradze},
title = {Induced representations, transferred {Chern} classes and {Morava} rings $K(s)^*(BG)$: {Some} calculations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {172--180},
year = {2011},
volume = {275},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_2011_275_a9/}
}
TY - JOUR AU - Malkhaz Bakuradze TI - Induced representations, transferred Chern classes and Morava rings $K(s)^*(BG)$: Some calculations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2011 SP - 172 EP - 180 VL - 275 UR - http://geodesic.mathdoc.fr/item/TM_2011_275_a9/ LA - en ID - TM_2011_275_a9 ER -
Malkhaz Bakuradze. Induced representations, transferred Chern classes and Morava rings $K(s)^*(BG)$: Some calculations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Classical and modern mathematics in the wake of Boris Nikolaevich Delone, Tome 275 (2011), pp. 172-180. http://geodesic.mathdoc.fr/item/TM_2011_275_a9/
[1] Adams J.F., Infinite loop spaces, Ann. Math. Stud., 90, Princeton Univ. Press, Princeton, NJ, 1978 | MR | Zbl
[2] Bakuradze M., “Morava $K$-theory rings for the modular groups in Chern classes”, K-Theory, 38:2 (2008), 87–94 | DOI | MR | Zbl
[3] Bakuradze M., Priddy S., “Transferred Chern classes in Morava $K$-theory”, Proc. Amer. Math. Soc., 132:6 (2004), 1855–1860 | DOI | MR | Zbl
[4] Bakuradze M., Vershinin V., “Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes”, Proc. Amer. Math. Soc., 134:12 (2006), 3707–3714 | DOI | MR | Zbl
[5] Dold A., “The fixed point transfer of fibre-preserving maps”, Math. Ztschr., 148 (1976), 215–244 | DOI | MR | Zbl
[6] Hall M., Jr., Senior J.K., The groups of order $2^n$, $n\leq 6$, Macmillan, New York, 1964 | MR | Zbl
[7] Hopkins M.J., Kuhn N.J., Ravenel D.C., “Generalized group characters and complex oriented cohomology theories”, J. Amer. Math. Soc., 13:3 (2000), 553–594 | DOI | MR | Zbl
[8] Kahn D.S., Priddy S.B., “Applications of the transfer to stable homotopy theory”, Bull. Amer. Math. Soc., 78 (1972), 981–987 | DOI | MR | Zbl
[9] Schuster B., “Morava $K$-theory of groups of order 32”, Alg. and Geom. Topol., 11 (2011), 503–521 | DOI | MR | Zbl
[10] Schuster B., “$K(n)$ Chern approximations of some finite groups”, Alg. and Geom. Topol. (to appear) | MR